# SDR 2005UALA01293

- Difficulty date: November 17, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 52,288 hours, 28,473 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Row 17 Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 17 AFT.  REPLACED EEL CABLE AND MOST AFT LAMP.
